Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Heavy bleeding for weeks after implant. Felling tired, no energy. Reason for bleeding?

Hi, I ve been on the implant since the 22nd of November 2012 and I started bleeding extremely heavily on the 20th December which has taken me up to bleeding for 3 weeks now . The bleeding has been constant, complete with blood clots and has not desisted. I ve become tired and have almost no energy, whilst I do sleep, the sleep is often almost always broken and I m only getting 3-4 hours a night. This all started when I had the implant inserted. Any comments would be great.
Asked On : Tue, 15 Jan 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychologist 's  Response
Hello & Welcome to HCM,
I had gone through your case, you should not be worried, it might be the infection of implantion. You must go to the gynecologist to remove it & after recovery you can take any other contraceptive device.Hope so you are getting the satisfied answer.

Thanks & Regards:
Dr Soni Verma
Homoeopathic Physician

Answered: Fri, 3 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor